MAUDE Adverse Event Report: ABBOTT MEDICAL (CRM-SYLMAR) QUARTET LEAD DOUBLE BEND, 86 CM; Drug eluting permanent left ventricular (lv) pacemaker electrode

ABBOTT MEDICAL (CRM-SYLMAR) QUARTET LEAD DOUBLE BEND, 86 CM; Drug eluting permanent left ventricular (lv) pacemaker electrode
Model Number 1457Q/86
Medical Device Problem Code Low impedance (2285)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Further information was requested but no information was received.
 
Event or Problem Description
It was reported that patient presented remotely via merlin.Net.Upon review, the left ventricle lead exhibited low pacing impedance.No intervention was performed.There were no patient consequences.

Brand Name
QUARTET LEAD DOUBLE BEND, 86 CM
Common Device Name
Drug eluting permanent left ventricular (lv) pacemaker electrode
Manufacturer (Section D)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT MEDICAL (CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key25589928
Report Number2017865-2026-12952
Device Sequence Number16022405
Product Code OJX
UDI-Device Identifier05414734510189
UDI-Public(01)05414734510189(10)A000084386(17)220731
Combination Product (Y/N)Y
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number1457Q/86
Device Lot NumberA000084386
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2026
Initial Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CD3369-40Q QUADRAASSURA.; LDA210Q/65 OPTISURE.
Patient Age63 YR
Patient SexMale